# SDR 97UAL900004

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THE LEFT ENGINE EXPERIENCED AN INFLIGHT SHUT DOWN SHORTLY AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO SFO.
